Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gewel_16

POPPING PIMPLES..........

Hey everyone,

I've been on Accutane going on my second month and haven't really seem any improvements. I definitely noticed that my blackheads on my nose and chin have dimished....and does it feel great! Nose is soooo smooth and pores are smaller! Forehead is also doing pretty good as well. But, on the other hand, my cheeks (big problem area) still have black heads, white heads, and pimples that formed about a week 2 weeks ago.

This is the thing..... they didn't exactly seem poppable b/c they were protruding from the skin BUT they were round. After about the 2nd week i noticed 2 more pimples coming up and these ones turned to white heads w/in 2 days. I ended up popping those two... they just had to be popped, then i decided to pop the other three i had. Now they are all healing, but slowly.

Is it that bad to pop white heads while on tane? I could be mistaken but it seems as though the tane has made the discoloration from the acne less visible? Does it work differently for others?

Also, after the treatment do people notice that the acne discoloration is less visible? From what i've seen on the accutane pics.....the scarring reduces greatly!

Thanks for all your help!!!!!!!!

Share this post


Link to post
Share on other sites

i was on accutane and popped pimples while on the medication but i was very careful when i did it. i would use a needle and a pimple popping tool to do so and i made sure to sterilize everything thoroughly before popping anything. be very careful but you can do it while on the medication. accutane does not help with redness or scarring. it just helps reduce pimples in general so you won't get new ones on top of old ones and thus reduces redness and scarring. good luck finishing out your treatment

Share this post


Link to post
Share on other sites
i was on accutane and popped pimples while on the medication but i was very careful when i did it. i would use a needle and a pimple popping tool to do so and i made sure to sterilize everything thoroughly before popping anything. be very careful but you can do it while on the medication. accutane does not help with redness or scarring. it just helps reduce pimples in general so you won't get new ones on top of old ones and thus reduces redness and scarring. good luck finishing out your treatment

Thanks for your input. Yeah i use a sterilized needle as well. I'm relieved!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×